Psycho-Babble Psychology | about psychological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Another update (***poss triggers***) Tamar

Posted by fairywings on January 28, 2006, at 20:46:38

In reply to Another update (***poss triggers***), posted by Tamar on January 26, 2006, at 19:23:48

Hi Tamar,

I'm glad your mother in law is so much better. She'll have a long way to go, but she's blessed to have such a wonderful daughter in law, who will be there to see her through all of this.

Like daisy and caraher I didn't react well to the SSRI's, had more depression. Is it possible the Prozac is adding to your depression?

Please tell your GP if you're still having such strong feelings. Keep yourself safe and talk to your ex T, it might make you feel strong enough to keep going.

fw


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[603910]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Psychology | Framed

poster:fairywings thread:603146
URL: http://www.dr-bob.org/babble/psycho/20060121/msgs/603910.html